Belsomra Seems to Be Setting It Off For Me.

Discussion in 'Support' started by L-Kabong, Jan 16, 2016.

?

Have you Tried Belsomra ?

  1. Yes and my Tinnitus got worse.

  2. Yes and it made no difference to my Tinnitus condition.

  3. No I have not tried this new sleep aid yet.

Results are only viewable after voting.
    1. L-Kabong
      Blah

      L-Kabong Member

      Location:
      East Coast - USA
      Tinnitus Since:
      10/1980
      Cause of Tinnitus:
      I have Nerve Deafness which the Doc's tell me is the cause of Tinnitus
      So I tried the new sleep aid drug called Belsomra in December. (you might have seen the TV ad blitz going on)
      When I tried it with their 10 day trial pack (after my doctor signed off on it of course) everything was fine I had no side affects from using the new drug.

      Now being on SSDI and not having the drug covered by my SSD Medical company (Humana HMO) I pulled down the Patient Asst program application forum send it in to them along with my doc's prescription.

      Had to wait and wait for it as they had some sort of snag with sending them out and I finally got it two days ago. But since then ...man my Tinnitus has been 3 times as bad, and the ONLY difference I've had is that I started taking that new med called Belsomra.

      When they called me the other day to tell me it would be send Fed-Ex she made a point of saying it's a schedule 4 class drug....WTH? A sleep aid that's a schedule 4? That didn't register to me until today...and in reading the side affects that they included in the paper work I can't find any mention of this drug setting off Tinnitus in the test group or any of them saying that they had Tinnitus and it suddenly got worse.

      So have any of you tried the new sleep aid and had your Tinnitus suddenly get a LOT worse?
       
    2. Fielddoc00

      Fielddoc00 Member

      Tinnitus Since:
      2006
      Cause of Tinnitus:
      Hearing loss
      I have both hearing loss due to my military service, but I also have nerve damage to my neck, so doctors have told me that the nerve damage also effects my tinnitus. Last night I tried Belsomra for the first time and I woke of to my tinnitus being louder. Thank God the intensity decreased in about an hour, but seriously contemplating going back to Ambien. I didn't read tinnitus in the side effects, but find it rather interesting that it is not just me experiencing this. Hmmmmm.
       
    3. racerfish
      No Mood

      racerfish Member Benefactor

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Noise / T worsened with antiobiotics
      I've used Lunesta on and off for several years without any increase in my T if you're looking for an alternative. However with Lunesta your body does build up tolerance to it gradually over time. 2 mg used to knock me out cold, and I would now need double that to do the same.

      Also, with any new drugs it can sometimes take time for side effects to become more well known. It's possible that none of the participants in the initial trials had T which is maybe why it was never reported whereas all of us may be more susceptible to T as a side effect since our ears (or whatever brain mechanism that causes it) are more compromised.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.